U.S. doctors online nowAsk doctors free
Dallas, TX
A 38-year-old male asked:

I am recovering from post concussion symptoms and have been for over two weeks. i have occipital neuralgia headaches that are accompanied by the other symptoms. i have heard conflicting answers about taking nsaids with a concussion. is it safe to do?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
There are: no contraindications I know of for the use of NSAIDS for post concussive symptoms. Make sure you follow dosing instructions carefully. Remember that you can take Acetaminophen concurrently as well. Hope this is helpful Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 27, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.